MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2020 as the correct date was not provided.Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 20 synergy drug-eluting stent selected for use.However, when the device was unpacked, one of the stent struts was sticking up a little bit.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 20 synergy drug-eluting stent selected for use.However, when the device was upacked, one of the stent struts was sticking up a little bit.The procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 - date of event: used (b)(6) 2020 as the correct date was not provided.Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 20mm stent delivery system was returned for analysis.A visual examination of the stent found stent damage.Distal strut was noted to be lifted from its crimped position.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9716716
Report Number2134265-2020-01598
Device Sequence Number355600
Product Code NIQ
UDI-Device Identifier08714729840183
UDI-Public08714729840183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2020
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0022112141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1